# SDR ABXA000259

- Difficulty date: May 9, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR EXTERIOR SKIN CRACKED AT CENTER BEAM FORWARD ATTACH FITTING.  REPAIRED IAW ABX REA D952-36797.
